# SDR DALA2015080804885

- Difficulty date: August 7, 2015
- Submitted: August 11, 2015
- Operation: Air carrier
- Aircraft: N906DL
- Make and model: Doug MD-88
- Aircraft serial: 49537
- Aircraft time: 74,240 hours, 56,908 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Bs 168-180
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SIX CRACKS WERE FOUND ON FUSELAGE SKIN, FWD SERVICE DOOR JAMB, UPPER FWD CORNER BETWEEN BS 168 - 180. FUSELAGE SKIN FWD SERVICE DOOR JAMB WAS REPAIRED IAW ER/A 536494-14AD, REV ORIGINAL AND ETI-88-15-242, REV 3.  MAJOR REPAIR.
